# SDR CALA2018120702492

- Difficulty date: December 1, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53231369200
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 35 FORWARD AT LEVEL OF STRINGER 30 HOLE 2 IS CRACKED IN THE SIDE SHELL AT 7:00 INBOARD LOOKING OUTBOARD AN IN THE FRAME LAYER AT 6:00 AND 2:00 PER HAECO LCQ NON ROUTINE 9296424 GENERA TED BY V061633 REPAIRED LH FR35 FORWARD AT LEVEL OF STR30 HOLE#2 IN THE SIDE SH ELL AND THE FRAME LAYER IAW ECRA 5331-02306. ECRA REQUIRES CREAT ION OF THIS DTA LP TO READ AS FOLLOWS: ACCOMPLISH THE PERMANENT REPAIR PER PART 3 OF ECRA 5331-02306NON OR BEFORE THE AIRCRAFT R EACES 42,311 TOTAL AIRCRAFT FLIGHT CYCLES OR 102,699 TOTAL AIRCR AFT FLIGHT HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENG O NR 32424. ,311 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE PERMANENT REPAIR. HAEC INEERING AFTER 40,311 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 41 306 PART 1. NO PART 2 RECHECK REQUIRED. ACCOMPLISH TH PERMANENT REPAIR PER PART 3 OF ECRA 5331-02306 ON OR BEFORE THE AIRCRAFT R EACHES 42311 TOTAL AIRCRAFT FLIGHT CYCLES OR 102699 TOTAL FLIGHT HOURS WHICHEVER COMES FIRST. PLANING TO CONTACT ENGINEERING AFT ER 40,311 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 41311 TOTAL AI RCRAFT FLIGHT CYCLES FOR THE PERMANENT REPAIR. REPAIR PERFORMED TO LH FR 35 FWD AT STR 30 HOLE PER ECRA 5331-02 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
